Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Small child taking nan pro-1 formula, dark green stools, stomach gas. Cause of worry?

My daughter is 5 months old baby,she was breast feeded up to 2 month,her stool colour is yellow.There is no problem.After 1st month i gave formula NAN PRO-1, suddenly her stool colour changes to dark green,Now also her stool colour is green.I consulted our pediatrician and asked him is there any problem? But he said there is no problem with stool colour.She is also suffering with gas problem.When her stool colour changes to yellow? Please answer my question.
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  556
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Neonatology 's  Response
Do not worry.
The green colour in the stool is due to added iron in the formula.
The stool of formula fed baby will never be the same like the breatmilk fed baby!!
You only watch the weight gain and comfort of the baby.
No need to be disturbed!!
God luck
Dr Uma
Answered: Sun, 3 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor